Sh:1161

Bib entry
@article{Sh:1161,
 author = {Komj{\'a}th, P{\'e}ter and Shelah, Saharon},
 title = {{Universal graphs omitting finitely many finite graphs}},
 journal = {Discrete Math.},
 fjournal = {Discrete Mathematics},
 volume = {342},
 number = {12},
 year = {2019},
 pages = {111596, 4},
 issn = {0012-365X},
 doi = {10.1016/j.disc.2019.111596},
 mrclass = {03E05 (05C63 05C75)},
 mrnumber = {3990009},
 doi = {10.1016/j.disc.2019.111596},
 url = {https://doi.org/10.1016/j.disc.2019.111596}
}